# SDR HEEA0016429

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: L88010501
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE FITTING PLATES LEAKING FUEL.
